# SDR UALA2013071805041

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,154 hours, 24,440 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NOSE WHEEL STEERING PEDALS DISCONNECT PUSH BUTTON INOPERATIVE. DURING PROCESS OF TROUBLESHOOTING, FOUND CAPTAIN'S TILLER HANDLE NOT FULLY SEATED. REMOVED HANDLE AND REINSTALLED.  CAPTAINS DISCONNECT SWITCH, OPS CHECKED NORMAL.
